# SDR IPXA2016122111978

- Difficulty date: December 20, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 13,282 hours, 8,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED EXIT LIGHTING CONTROL RELAY 69WL. SYS OPS CHECKED NORMAL IAW ASM 33-51-00 AND ESPM 20-46-50.
